# SDR IPXA1667398

- Difficulty date: June 8, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 40,312 hours, 12,621 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 145T19291
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD FITTING AREA, 3 EA CRACKS FOUND AT T-FITTING AT 5 O'CLOCK POSITION APPROX .0625", 6 O'CLOCK POSITION APPROX. .0625" AND 10 O'CLOCK POSITION APPROX .1250".  FUSELAGE LT BS 955 REAR SPAR BULKHEAD AREA "T" FITTING REPLACED AND INSTALLED IAW EO B767-5350-17922-H APPENDIX "C", ORIGINAL MATERIAL IS 7075-T73 DIE FORGING, CRACK FOUND AT T-FITTING AT 5 O'CLOCK POSITION APPROX. .0625", 6 O'CLOCK POSITION APPROX .0625", 10 O'CLOCK POSITION APPROX .1250", REPAIR CLASSFIED AS MAJOR REPAIR.
